zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fuzzy proximities and totally bounded fuzzy uniformities. (English) Zbl 0558.54002
As pointed out by the authors, the structures of fuzzy proximity introduced by {\it A. K. Katsaras} (ibid. 68, 100-110 (1979; Zbl 0412.54006) and 75, 571-583 (1980; Zbl 0443.54006)] are inadequate. Instead of the intersection by complementation (precisely, by quasi- coincidence ({\it Pu Paoming} and the reviewer, ibid. 76, 571-599 (1980; Zbl 0447.54006)], the authors succeed to establish a reasonable structure of fuzzy proximity. Some well-known classical theorems are nicely extended to fuzzy set theory. Among others, the authors show that every fuzzy uniformity [in the sense of {\it B. Hutton}, ibid. 58, 559-571 (1977; Zbl 0358.54008)] induces a fuzzy proximity and vice versa. Moreover, they prove that there exists a 1-1 correspondence between fuzzy proximity spaces and a subclass of fuzzy uniform spaces and that the correspondence is functorial. The subclass of fuzzy uniform spaces is called totally bounded. Some interesting results about the subclass are also given.
Reviewer: Liu Yingming

54A40Fuzzy topology
54E05Proximity structures and generalizations
54E15Uniform structures and generalizations
Full Text: DOI
[1] Azad, K. K.: Fuzzy Hausdorff spaces and fuzzy perfect mappings. J. math. Anal. appl. 82, 297-305 (1981) · Zbl 0474.54006
[2] Birkhoff, G.: Lattice theory. (1967) · Zbl 0153.02501
[3] Chano, C. L.: Fuzzy topological spaces. J. math. Anal. appl. 24, 182-190 (1968) · Zbl 0167.51001
[4] Hutton, B.: Normality in fuzzy topological spaces. J. math. Anal. appl. 50, 74-79 (1975) · Zbl 0297.54003
[5] Hutton, B.: Uniformities on fuzzy topological spaces. J. math. Anal. appl. 58, 559-571 (1977) · Zbl 0358.54008
[6] Isbell, J. R.: Uniform spaces. (1964) · Zbl 0124.15601
[7] Katsaras, A.: Fuzzy proximity spaces. J. math. Anal. appl. 68, 100-110 (1979) · Zbl 0412.54006
[8] Katsaras, A.: On fuzzy proximity spaces. J. math. Anal. appl. 75, 571-583 (1980) · Zbl 0443.54006
[9] Lowen, R.: Topologies floues. C. R. Acad. sci. Paris, ser. A 278, 925-928 (1974) · Zbl 0287.54002
[10] Lowen, R.: Fuzzy uniform spaces. J. math. Anal. appl. 82, 370-385 (1981) · Zbl 0494.54005
[11] Naimpally, S. A.; Warrack, B. D.: Proximity spaces. (1970) · Zbl 0206.24601
[12] Pao-Ming, Pu; Ying-Ming, Liu: Fuzzy topology I. J. math. Anal. appl. 76, 571-599 (1980) · Zbl 0447.54006
[13] Pao-Ming, Pu; Ying-Ming, Liu: Fuzzy topology II. J. math. Anal. appl. 77, 20-37 (1980) · Zbl 0447.54007
[14] Sarkar, M.: On fuzzy topological spaces. J. math. Anal. appl. 79, 384-394 (1981) · Zbl 0457.54006
[15] Srivastava, P.; Gupta, R. L.: Fuzzy symmetric generalized proximity spaces. J. math. Anal. appl. 82, 491-502 (1981) · Zbl 0485.54006
[16] Srivastava, P.; Lal, A. N.; Srivastava, A. K.: Fuzzy Hausdorff topological spaces. J. math. Anal. appl. 81, 497-506 (1981) · Zbl 0491.54004
[17] Wong, C. K.: Fuzzy points and local properties of fuzzy topology. J. math. Anal. appl. 46, 316-328 (1974) · Zbl 0278.54004
[18] Zadeh, L. A.: Fuzzy sets. Inform. contr. 8, 333-353 (1965) · Zbl 0139.24606